# SDR ABXA050166

- Difficulty date: July 8, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 57,824 hours, 61,933 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Part number: 59397111
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DORSAL FIN ATTACH ANGLE CRACKED DURING ROUTINE LINE MAINTENANCE. REPAIRED IAW EA53420010-103 FOR ANGLE REPLACEMENT.
